skip to main content
Ngôn ngữ:
Giới hạn tìm kiếm: Giới hạn tìm kiếm: Dạng tài nguyên Hiển thị kết quả với: Hiển thị kết quả với: Chỉ mục

Renal and gastric lesions after phenylbutazone and indomethacin in the rat

Arnold, L ; Collins, Catherine ; Starmer, G.A

Pathology, 1974, Vol.6(4), pp.303-313 [Tạp chí có phản biện]

ISSN: 0031-3025 ; E-ISSN: 1465-3931 ; DOI: 10.3109/00313027409077340

Toàn văn sẵn có

Trích dẫn Trích dẫn bởi
  • Nhan đề:
    Renal and gastric lesions after phenylbutazone and indomethacin in the rat
  • Tác giả: Arnold, L ; Collins, Catherine ; Starmer, G.A
  • Chủ đề: Medicine ; Biology
  • Là 1 phần của: Pathology, 1974, Vol.6(4), pp.303-313
  • Mô tả: Oral administration of single large doses of phenylbutazone (400 mg/kg) and indomethacin (75 mg/kg) to female Wistar rats resulted in the development of patchy renal papillary necrosis in 19% and 21% of kidneys respectively. The lesions were seen as early as 2 hours after drug administration. The appearances of the necrotic areas suggested a toxic aetiology, although in some animals, some contribution by haemorrhagic shock could not be excluded because with both drugs, many animals developed massive gastro-intestinal haemorrhage. Most rats receiving phenylbutazone developed acute gastric erosions with a peculiar distribution, similar to that reported in man for this drug. Although many rats receiving indomethacin suffered from gastro-intestinal haemorrhage, only a few developed gastric ulcers.
  • Ngôn ngữ: English
  • Số nhận dạng: ISSN: 0031-3025 ; E-ISSN: 1465-3931 ; DOI: 10.3109/00313027409077340

Đang tìm Cơ sở dữ liệu bên ngoài...